MathSciNet Relay Station
MathSciNet bibliographic data
MR597876 (82i:30031) 30C60 (28A75 54C25 54E40 57N45)
Väisälä, Jussi Quasisymmetric embeddings in Euclidean spaces. Trans. Amer. Math. Soc. 264 (1981), no. 1, 191–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement